Acta mathematica scientia,Series A ›› 2022, Vol. 42 ›› Issue (3): 818-825.

Previous Articles     Next Articles

A Dynamic Model for a Class of New Generalized Absolute Value Equations

Wenli Zheng,Jia Tang*(),Cairong Chen   

  1. School of Mathematics and Statistics, Fujian Normal University, Fuzhou 350007
  • Received:2021-08-23 Online:2022-06-26 Published:2022-05-09
  • Contact: Jia Tang
  • Supported by:
    the NSF of Fujian Province(2020J01166);the NSF of Fujian Province(2021J01661);the NSFC(11901024)


In this paper, a dynamic model for solving a class of new generalized absolute value equations (GAVE) is proposed. Under suitable conditions, it can be proved that the solution of the GAVE is equivalent to the equilibrium point of the dynamic model and that the equilibrium point of the dynamic model is asymptotically stable. Numerical experiments show that the proposed dynamic model is feasible and effective.

Key words: Generalized absolute value equation, Linear complementarity problem, Dynamic model, Equilibrium point, stability

CLC Number: 

  • O241.6